# SDR AU001024

- Difficulty date: October 25, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Switch
- Condition: Stuck
- Location: Te Flap Position
- Component: Te Flap Position
- Stage of operation: CL
- How discovered: C
- Nature of condition: O, N
- Precautionary procedure: K

## Discrepancy

(AUS) FLAP WARNING SYSTEM MICROSWITCH STUCK.  (X)
